# SDR WX0A2020071500001

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LLT ILLUMINATED IN FLT, NO ASSOCIATED TRIGGER.  FOLLOWED 33-51-00-810-881-A, REPLACED COCKPIT SW (4WL).  PERFORMED BITE, AMM 33-51-00-710-001-A AND OPS CHECK, AMM 33-51-00-710-004-A.  CHECKS PASS "OK".  GOOD FOR SERVICE.
